# SDR DL757970652

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617DL
- Make and model: Boeing 757232
- Aircraft serial: 22907
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FWD GALLEY FWD OVEN CAUSES ODOR OF HOT INSULATION.  SET OFF F/C LAV SMOKE ALARM AND CAUSED FUMES IN COCKPIT.  INSPECTED OVENS, REMOVED BURNED STRING FROM FWD F/C OVEN AND RAN BOTH, CK OK NO ODOR NOTED.
